# SDR GTIA030476

- Difficulty date: May 15, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FLOOR PANEL GOUGE AND BARE METAL.  UPON FURTHER INVESTIGATION GOUGE IS A CRACK.  FABRICATED PLATE AND DOUBLER.  INSTALLED PLATE AND DOUBLER.  (M)
